# SDR CA951116007

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken Wire
- Location: Lt Mlg Dwnlock
- Part time: 14,466 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)L/H GEAR LIGHT DID NOT COME ON WHEN GEAR SELECTED. EMERGENCY EXTENSION AND LEFT HAND ENGINE SHUTDOWN AS A PRECAUTION. AIRCRAFT LANDED SAFELY. INSPECTION REVEALED A BROKEN WIRE ON THE DOWNLOCK SWITCH A T THE DRAG BRACE GEAR ATTACH POINT.
